Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1973, Volume 41, Issue 1

Approximations to the Distribution Functions of the Ordinary Least-Squares and Two-Stage Least-Squares Estimators in the Case of Two Included Endogenous Variables<67:ATTDFO>2.0.CO;2-R
p. 67-77

Roberto S. Mariano

This paper deals with single-equation estimators in a simultaneous system of linear stochastic equations and approximates the distribution function of the two-stage least-squares estimators up to terms whose order of magnitude is 1/@?N, where N is the sample size. For fixed N, an approximation to the OLS distribution function is also obtained up to terms whose order of magnitude 1/@m, where @m2 is what is referred to in the literature as the concentration parameter.

Log In To View Full Content